MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926028350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 03/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.  device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.  bsc id: (b)(4).Tw: (b)(4).
 
Event or Problem Description
It was reported that vessel dissection occurred.The target lesion was located in a coronary artery.A 3.50 x 28mm synergy ii drug-eluting stent was advanced for treatment.However, the device failed to cross the lesion and a dissection was noted.Once the dissection heals repeat angiography will be performed.No further patient complications were reported.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7594460
Report Number2134265-2018-04978
Device Sequence Number16648836
Product Code NIQ
UDI-Device Identifier08714729840305
UDI-Public08714729840305
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberH7493926028350
Device Catalogue Number39260-2835
Device Lot Number0021473333
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;